Hello i'm 19 and do not smoke.
I started Otc on the 6th of october on the 19th i noticed tingles on my lef calf and pain, being warned of blood clots i went to the ER and they scanned my leg and found nothing. The next night my right leg started doing the same thing so i went ot the ER again this time they performed a blood test for Clots and found nothing. My calf and the back of my knee feels like a pulled muscle and my arms and ,muscles feel sore. I went to see my doctor today and she said all my reflexes were normal and that i should stop Otc and wait a week to see what happens. Can anyone tell me what this might be or if they have experience something like this before on otc. Otc is the fist bc pill or any type of bc i ever tried so i am new to this and have never had bc hormones in my body before. I'm very and scared.. :(
It is good that you have ruled out deep vein thrombosis and embolism by getting yourself evaluated. Calf muscle pains can be due to circulation problems, knee joint problems, and other conditions. Calf muscle strain,plantaris muscle rupture,achilles tendinitis, bakers cysts and blood clots all can lead to calf muscle pains. You may try taking anti-inflammatory medications, hot and cold fomentation. Certain vitamin and mineral deficiencies can also lead to calf muscle pains. A complete clinical check up may be helpful. If you are not satisfied with your doctor’s opinion seeking a second opinion may provide reassurance.
Best of luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.